# SDR UPS02239164

- Difficulty date: August 12, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON SEAT TRACK IN LWR AFT CARGO COMP AT BS 960 BBL 18L.  REPAIR CARRIED OUT IAW SRM 53-10-5 FIG 5.
